MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDM-625
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved was not returned for investigation.The lhr for 9003 for (b)(6) was examined including the final inspection records and the in-process measurements.There were no ncmrs associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.Risk mamagement files were reviewd and no new riks were identified.Rmf 0003 rev 38 line 15 - failure to relieve symptoms including unresolved pain.Rmf 0003 rev 38 line 12.75 - device explanted.
 
Event or Problem Description
Information provided states that patient had m6-c implanted at level c5/6 in (b)(6) 2019.Patient began experiencing pain 4 years post implanting.The total disc replacement was explanted and replaced with acdf in (b)(6) 2023.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key18567962
Report Number3004987282-2023-00071
Device Sequence Number8518006
Product Code MJO
UDI-Device Identifier00812388030018
UDI-Public00812388030018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Catalogue NumberCDM-625
Device Lot Number9003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale